# SDR 249TR0002

- Difficulty date: August 7, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 45,893 hours, 26,508 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Faulty
- Location: Autothrust Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/T FAILS BITE TEST AND GOES COMPLETELY INOP AT TIMES.  REMOVED AND REPLACED A/T COMPUTER, OPS NORMAL PER BITE TEST MM 22-31-01.
